# SDR ASAA2022121741159

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,483 hours, 17,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN R1 DOOR NEEDS REPLACED. GROUNDED - YES.  REMOVED AND REPLACED R1 DOOR EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD.
